Geometric optimal control and two-level dissipative quantum systems
Bonnard, Bernard ; Sugny, Dominique
Control and Cybernetics, Tome 38 (2009), p. 1053-1080 / Harvested from The Polish Digital Mathematics Library
Publié le : 2009-01-01
EUDML-ID : urn:eudml:doc:209650
@article{bwmeta1.element.bwnjournal-article-ccv38i4p1053bwm,
     author = {Bonnard, Bernard and Sugny, Dominique},
     title = {Geometric optimal control and two-level dissipative quantum systems},
     journal = {Control and Cybernetics},
     volume = {38},
     year = {2009},
     pages = {1053-1080},
     zbl = {1236.49047},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-ccv38i4p1053bwm}
}
Bonnard, Bernard; Sugny, Dominique. Geometric optimal control and two-level dissipative quantum systems. Control and Cybernetics, Tome 38 (2009) pp. 1053-1080. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-ccv38i4p1053bwm/